Metrics

From
Similar Construction Method of the Boundary Value Problem of Composite Spherical Bessel Equations by Qiang Wang, Shunchu Li, Ming Hu and Dongdong Gui American Journal of Mathematical Analysis. 2015, 3(2), 26-31 doi:10.12691/ajma-3-2-1
Views
7218
Html 6740
Abstract 478
11 March 2015 (publication date) through 07 December 2019 *
14.84 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3458
PDF1071
Epub657
XML851
PPT255
Figures478
Tables146
Export: 1615
RIS516
BibTex508
Endnote591
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com